Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 16, 2015, 9:16 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2015, 9:16 AM CST (15:16 UTC)
- Expired
- Jan 16, 2015, 3:21 PM CST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
947 WHUS74 KMOB 161516 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 916 AM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A SURFACE HIGH BUILDING OVER THE REGION TODAY WILL MAINTAIN STRONG OFFSHORE WINDS TODAY THROUGH MUCH OF THE OVERNIGHT PERIOD. GMZ650-655-670-675-162330- /O.NEW.KMOB.SC.Y.0005.150116T1516Z-150117T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 916 AM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS: NORTH AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE BECOMING 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
383 WHUS74 KMOB 162121 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 321 PM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY HAS BEEN CANCELED... .WINDS HAZARDOUS TO SMALL CRAFT HAVE DECREASED BELOW ADVISORY CRITERIA AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. GMZ650-655-670-675-162230- /O.CAN.KMOB.SC.Y.0005.000000T0000Z-150117T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 321 PM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. .WINDS HAZARDOUS TO SMALL CRAFT HAVE DECREASED BELOW ADVISORY CRITERIA AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 5:00 AM CST, 4 hours 16 minutes earlier.
Area forecast discussion, Jan 16, 5:00 AM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST FRI JAN 16 2015 .SHORT TERM (TODAY AND TONIGHT)...CLOUDS ARE FINALLY MOVING OUT OF THE AREA AS THE UPPER TROUGH MOVES EASTWARD. A NORTHWEST FLOW WILL PREVAIL THROUGH TONIGHT ON THE BACK SIDE OF THE TROUGH. THIS WILL LEAD TO BUILDING HIGH PRESSURE AT THE SFC TODAY WITH MOSTLY SUNNY SKIES. MORE SUN TODAY WILL ALLOW TEMPS TO WARM BACK INTO THE LOW/MID 50S IN MOST AREAS. A RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA TONIGHT. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO FALL INTO THE UPPER 20S WELL INLAND TO MID/UPPER 30S ALONG THE COAST. 13/JC (SATURDAY AND SUNDAY)...SFC HIGH PRESSURE CONTINUES TO RIDGE INTO THE FCST AREA FROM THE EAST-NORTHEAST THROUGH SATURDAY. ALOFT...A WEAK SHORTWAVE WILL MOVE EAST ACROSS THE REGION ON SATURDAY...BUT LITTLE LOW TO MID LEVEL MOISTURE AVAILABLE AND ONLY A SLIGHT INCREASE IN MID/HIGH LEVEL CLOUDS EXPECTED. ON SUNDAY THE SFC RIDGE BREAKS DOWN AS A WEAK FRONT MOVES ACROSS THE AREA IN RESPONSE TO A MUCH STRONGER UPPER LEVEL DISTURBANCE THAT APPROACHES THE REGION LATE SATURDAY NIGHT AND MOVES EAST ACROSS THE AREA EARLY SUNDAY. AGAIN THE LOW TO MID LEVELS WILL BE TOO DRY TO SUPPORT ANY PCPN WITH THE PASSAGE OF THIS SYSTEM...BUT EXPECT MID/UPPER LEVEL CLOUDS TO BE A LITTLE MORE DEVELOPED ACROSS THE REGION SUNDAY THAN SATURDAY (ESPECIALLY OVER SOUTHERN HALF OF THE FCST AREA) DUE TO THE STRONGER NATURE OF THIS SECOND DISTURBANCE. DAYTIME HIGH TEMPS IN THE 60S OVER MOST OF THE AREA BOTH SATURDAY AND SUNDAY...WITH LOW TEMPS ON SATURDAY AND SUNDAY NIGHTS EXPECTED TO RANGE FROM THE MID/UPPER 30S INLAND TO THE LOW TO MID 40S COASTAL. 12/DS && .LONG TERM (MONDAY THROUGH THURSDAY)...SFC HIGH PRESSURE OVER THE REGION ON MONDAY WILL DRIFT EAST AND BE OFF THE SOUTHEAST ATLANTIC COAST BY TUESDAY...THEN MOVE FARTHER OFFSHORE INTO THE ATLANTIC WEDNESDAY AND THURSDAY. A WEAK FRONT WILL MOVE INTO THE REGION AND STALL JUST OFFSHORE DURING THE MIDDLE PART OF THE WEEK. SLIGHTLY UNSETTLED WEATHER PATTERN WITH THE WEAK SFC FRONT AS WELL AS OCNLY WEAK DISTURBANCES PASSING IN THE NEARLY ZONAL FLOW ALOFT. SLIGHT CHANCE OF RAIN FOR SOME AREAS IN THE EARLY PART OF THE PERIOD... INCREASING TO AROUND 30 PERCENT OR SO BY PERIODS END. HIGH TEMPS IN THE LOW TO MID 60S WITH OVERNIGHT MIN TEMPS MAINLY IN THE 40S. 12/DS && .AVIATION...16/12Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. 13/JC && .MARINE...HIGH PRESSURE WILL BUILD OVER THE AREA TODAY AND WILL BE REINFORCED ON SUNDAY. THIS WILL MAINTAIN A LIGHT TO MODERATE NORTHERLY FLOW. SOUTHERLY WINDS WILL INCREASE NEXT WEEK AS A COLD FRONT APPROACHES THE AREA. 13/JC && .PRELIMINARY POINT TEMPS/POPS... MOBILE 54 32 61 38 61 / 00 00 05 05 00 PENSACOLA 55 38 61 44 63 / 00 00 05 05 00 DESTIN 54 41 59 46 60 / 00 00 05 05 05 EVERGREEN 55 30 62 34 63 / 00 00 05 05 00 WAYNESBORO 55 27 60 37 60 / 00 00 05 05 00 CAMDEN 55 29 60 33 61 / 00 00 05 05 05 CRESTVIEW 55 31 63 36 64 / 00 00 05 05 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 16, 5:57 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 557 AM CST FRI JAN 16 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 557 AM CST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-171200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 557 AM CST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO OCCASIONALLY STRONG NORTHERLY FLOW COULD BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATORS OVER THE OPEN GULF WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.